Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Continuous irritation, bleeding around vagina. History of tamoxilin, chemo for breast cancer. Could that be causing this?

Hi, I been having some bad irritation, redness and bleeding around my vagina for the past year or so, when I have intercourse or the slighest touch of my partner, I get a rash so bad that I feel like someone cut me with a razor around the outside part of my labia or right at the entrance of the vagina. I went to 3 different doctors and they all said the same thing, I took some pills for yeast infection , but it has not solved the problem. I feel like the skin around the outside of my vagina is thinner and when I looked at it with a mirror, it s red and it seems like there is a irritated veins passing under my skin, with a deep cut along side. I had breast cancer 3 years ago, taken tamoxilin, I also had chemoteraphy, and I am wondering if chemo is the cause of it, or even the tamoxilin
Asked On : Tue, 23 Oct 2012
Answers:  0 Views:  31 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor